Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
headswapop

turned orange

Recommended Posts

hi, hopefully someone can tell me why i look like an umpalumpa (those little things out of willy wonka and the chocolate factory) after just one day on dans BP. i have had a small/medium amount of sun i was only out in it for about 45 mins and look orange. Could this be caused by the bp reacting with my skin and the moisturiser (purpose spf 15) or is it more likely to be just that my skin is supersensitive?? it doesnt look like a real tan which is the prob. oh i am also on lymecline which i know makes your skin more sensitive.

help greatly appreciated, cheers :redface2:

Share this post


Link to post
Share on other sites

I think purpose does thet to some people

quote

Purpose Dual Treatment Moisture Lotion. (Clumps up with the bp a bit, a few people have reported a yellowing of the skin, however it is the lightest feeling lotion I have found, and I used it for several years with great results.)

link to page

hope that helps cool.gif

Share this post


Link to post
Share on other sites

never fails, whenever i use purpose during the day, my skin turns orange too. but when i would wash it off, it would disappear. i use the purpose at night and neutrogena spf 15 during the day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×